# SDR SWAA2020111727397

- Difficulty date: October 31, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 39,958 hours, 27,035 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL AT STAB STA 120.30 ON RIB NR 4 WITH A CRACK AT STIFFENER NR 2 LOWER END.  ACCOMPLISHED REPAIR TO RT HORIZONTAL STAB STA 120.30 NR 4 RIB STIFFNER NR 2, AS PER B737-700 SRM 55-10-09-2R-4 REPAIR 4 FIG 202.
